# SDR ASAA2021011733882

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,878 hours, 12,966 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 9101
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 49,788 hours, 15,319 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL AFTER START CHECKLIST CONT CABIN ZONE TEMP LIGHT ILLUMINATED AND RESET AFTER MASTER CAUTION RESET.  GROUNDED-YES.  REMOVED AND REPLACED CONT CABIN ZONE TRIM VALVE, IAW B737-800 AMM 21-61-21.  OPERATIONS AND LEAK CHECK GOOD.
